Living With MS

Discussing all aspects of Multiple Sclerosis, various treatments, including accurate information regarding Tysabri.

Friday, February 18, 2011




My Tysabri Diary
...,

I had my 57th Tysabri infusion on Tuesday, 2/15..., all went well as usual. Nothing new to report.

I'm still a little tired as I wait for my burst of energy to kick in.

Take care everyone, Lauren :)

4 Comments:

  • At 8:54 AM, Anonymous Anonymous said…

    Thank you so much for your blog! Reading it has calmwd my apprehensions and validated my decision to have my first Tysabri infusion tomorrow. After 20 years of RRMS i was hit with severe balance and coordination problems, as well as painful leg spasms that make it impossible for me to walk more than a step or two, even with a walker or rollator. I am excited now, expecting an uneventful infusion and improvement! I wish I'd found your blog last year and gotten on the Tysabri train earlier! But I'm onboard now and expecting a smooth ride!
    Keep up the good work - you ARE making a difference!
    Lisa in GA

     
  • At 11:22 AM, Blogger Lauren said…

    Thank you so much Lisa for your comments, and good luck with your first infusion!

    Please note that most Tysabri users have noticed improvements between the fourth and sixth infusion, but they can happen anytime, if your damage is not permanent..., keep your positive attitude!

    All my very best to you, Lauren :)

     
  • At 10:47 AM, Anonymous Anonymous said…

    Lauren,

    I wish I could be brave like you-wow 50+ infusions. I just started a four month drugh holiday after 18infusions.
    I am looking forward to it as I have had a rough 3 months; shingles, upper respiratory infection, sore throat campylocacter jejuni (an infection of the colon, probably from undercooked chicken and my suppressed immune system)and pink eye twice. I just cant seem to get healthy lately. My doctor says that after the 4 month holiday-it is like starting allover again-the immune system reconstitutes itself and the risk for PML goes back to 0 but increases with each dose.
    I am struggling with the thought of going back on it. I am scared-and I am happy that you have been so fortunate

     
  • At 11:05 AM, Blogger Lauren said…

    Dear anonymous,

    Thanks so much for your comments..., please don't be scared about going back on Tysabri. Apparently, it was working for you and hopefully will start working again..., good luck!

    Lauren :)

     

Post a Comment

Links to this post:

Create a Link

<< Home